# SDR MALA050256

- Difficulty date: March 7, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 36,339 hours, 40,706 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Swivel
- Condition: Broken
- Location: Downlock Act
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JUST AFTER ROTATION GOT HYD CAUTION LIGHT ON AND MAIN PRESS DOWN TO 0 PSI.  HYD QTY DECREASING FOLLOWED QRH.  RETURNED TO DTW.  FOUND RT DOWNLOCK ACTUATOR ROTATING SWIVEL BROKEN.  REMOVED AND REPLACED SWIVEL IAW SAAB MM CHAP 32 AND BLOWN SEPARATION BOLTS WERE REPLACED IAW SAAB MM CHAP 32.  ALL CHECKS GOOD.
